# SDR QXEA200602888

- Difficulty date: October 24, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Unknown
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT WING SLAT SEALS AT LOCATIONS 1-2, 2-2.  REPAIRED IAW HORIZON AIR TASK CARD IS67057410050.
